# SDR SWAA2013120222864

- Difficulty date: September 6, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 9955763
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CLIP CRACKED INSIDE HANDLE BOX.  R & R INTERCOSTAL IAW SRM & DRAWING.
